Alert archive / Mississippi / Special Weather Statements in 2012

Special Weather Statement, NWS Jackson, MS

July 6, 2012Neshoba County, Mississippi

NWS Jackson, MS issued this special weather statement at Jul 6, 2012, 7:49 PM CDT for Neshoba County, Mississippi. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 6, 2012, 7:49 PM CDT (00:49 UTC)
Expired
Jul 6, 2012, 8:20 PM CDT
In force
31 min
Issued by
NWS Jackson, MS

County Neshoba County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 112 km from the middle of the area, began a volume at 00:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 0.8 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2012-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 159 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2012-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 104 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
159 J/kg
Mixed-layer CIN
-194 J/kg
Mixed-layer LCL
1841 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
104 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

270 
WWUS84 KJAN 070049
SPSJAN
MSZ045-046-070120-
NESHOBA MS-KEMPER MS-
749 PM CDT FRI JUL 6 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
749 PM CDT FRI JUL 6 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 4 MILES EAST OF FORESTDALE AT 749 PM
CDT...MOVING SOUTHWEST AT 25 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN SOUTHWESTERN KEMPER AND EAST CENTRAL NESHOBA COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3257 8883 3272 8918 3291 8894 3282 8877
TIME...MOT...LOC 0049Z 024DEG 20KT 3277 8890

$$

MRM

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Jul 6, 3:48 PM CDT, 4 hours 1 minute earlier.

Area forecast discussion, Jul 6, 3:48 PM CDT, 4 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
348 PM CDT FRI JUL 6 2012

.DISCUSSION...
UNDER A SLIGHT RISK THIS AFTERNOON/EVENING FOR DAMAGING HAIL AND
WINDS ACROSS ARKLAMISS VIA THE SPC. THE RISK OF MICROBURSTS IS
LIKELY WITH RELATIVELY COOL TEMPERATURES ALOFT AND VERY WARM TEMPS
AT THE SURFACE. PW VALUES ARE 1.75 TO 2 INCHES IN THE AREA. THE
MORNING/EARLY AFTERNOON CONVECTION AND CLOUDS INHIBITED THE MAIN
AFTERNOON ACTIVITY FROM SPROUTING MUCH EARLIER TODAY THOUGH. AS
THESE CLOUDS HAVE DISSIPATED THE GROUND HAS WARMED UP BEHIND THEM
AND CONDITIONS ARE RIPE AGAIN FOR MULTICELLS IN NORTHERN MS AND
SCATTERED ACTIVITY IN THE SOUTH.

TONIGHT...MODELS ARE NOT NECESSARILY IN AGREEMENT IN HOW THE OVERNIGHT
RAINFALL WILL OCCUR. A THUNDERSTORM COMPLEX OVER NORTHERN AL AND
SOUTHERN TN MOVING SOUTHWESTWARD MAY HAVE ENOUGH PUSH BEHIND IT TO
EXTEND ITSELF INTO OUR NRN CWA OVERNIGHT...WITH NORTH OF THE HWY 82
CORRIDOR EXPERIENCING THE BRUNT OF IT. OVERNIGHT...AS THE COMPLEX
PROGRESSES THROUGH MS IT WILL SLOWLY DISSIPATE AS IT WON'T HAVE ANY
BOUYANCY TO FEED OFF OF AS THE SUN GOES DOWN. THE SOUTHERN CWA CAN
EXPECT CLEARING OVERNIGHT AND NOT MUCH IN THE CHANCES OF STORMS.

THE REST OF THE WEEKEND...A WEAK SHORTWAVE HAS BEEN ROTATING
CLOCKWISE AROUND THE H5 RIDGE WHICH IS CENTERED TO OUR NORTHWEST AND
HAS BROUGHT DECENT SHOWER ACTIVITY TO THE SOUTH THE PAST COUPLE
DAYS. THIS SCATTERED AFTERNOON ACTIVITY WILL CONTINUE SATURDAY INTO
SUNDAY. THIS H5 RIDGE WILL THEN BEGIN WEAKENING THIS SUNDAY AND
ALLOW A FRONTAL SYSTEM TO MOVE IN EARLY NEXT WEEK ALONG WITH SLIGHLY
MORE WIDESPREAD CHANCES FOR RAIN. TEMPERATURES WILL BE SLIGHTLY
COOLER AND CLOSER TO NORMAL TOMORROW AND ESPECIALLY ON SUNDAY AS ALL
THIS RAIN COOLS THE GROUND. /10/

LONG TERM...SUNDAY THROUGH THURSDAY...UPPER TROUGHING THAT TRACKS
WWD INTO THE REGION UNDERNEATH WEAKENING RIDGING WILL STALL OVER THE
AREA THIS WEEKEND. TROUGHING WILL REMAIN IN PLACE AS IT PHASES WITH
AN UPPER LOW SYSTEM THAT WILL REMAIN LOCKED OVER THE NERN U.S.
STATES. A SERIES OF UPPER WAVES WILL DROP ALONG WRN EDGES OF THE
UPPER TROUGH...EVENTUALLY DIGGING OUT A MORE AMPLIFIED TROUGH OVER
THE ERN U.S. THAT WILL MAINTAIN A WETTER AND COOLER PATTERN OVER THE
FORECAST AREA FOR SUN THROUGH NEXT WEEK. THE MODELS ARE IN GENERAL
AGREEMENT WITH THE UPPER PATTERN FOR OUR AREA. THEY ALSO DEVELOP A
FRONTAL BOUNDARY THAT WILL HANG JUST TO OUR N SUN AND MON BEFORE
DRIFTING SLOWLY SWD INTO THE FORECAST AREA AND HANGING ACROSS
NRN/CNTRL ZONES THROUGH THE END OF THE FORECAST PERIOD.

PRECIPITABLE WATER VALUES WILL REMAIN VERY HIGH THROUGH MUCH OF NEXT
WEEK. HEALTHY CAPE VALUES ARE FORECAST DURING THE AFTERNOONS
ALTHOUGH LAPSE RATES/VERTICAL TOTALS WILL REMAIN MARGINAL AND SHEAR
VALUES LOOK LOW UNTIL LATER IN THE EXTENDED WHEN THE SURFACE
BOUNDARY MOVES INTO NRN ZONES. PERIODS OF HEAVIER RAINFALL CAN BE
EXPECTED...PARTICULARLY LATER IN THE PERIOD WHEN LOW LEVEL
FORCING/CONVERGENCE BEGIN TO INCREASE OVER THE AREA. FOLLOWED MEX
MOS POPS BUT RAIN CHANCES MAY NEED TO BE ADJUSTED FOR NEXT WEEK
ACCORDING TO WHERE THE BOUNDARY SETS UP.

A BREAK FROM HOTTER TEMPERATURES IS ON THE WAY. AN EXTENDED PERIOD
OF MORE WIDESPREAD CLOUD COVER AND INCREASED RAIN CHANCES WILL
RESULT IN COOLER READINGS WITH HIGHS POSSIBLY REMAINING A LITTLE
BELOW NORMAL AT MANY AREAS NEXT WEEK.

&&

.AVIATION...
VFR CONDITIONS WILL CONTINUE AT MOST TAF SITES THIS
AFTERNOON INTO TONIGHT.  AS EXPECTED...SHOWERS AND STORMS HAVE
BECOME MORE NUMEROUS ACROSS THE AREA.  AS WE SAW YESTERDAY...STRONG
WIND GUSTS...PERHAPS AS HIGH AS 50-60 KNOTS...ALONG WITH HAIL...WILL
BE POSSIBLE WITH THE MOST INTENSE STORMS. THIS ACTIVITY WILL BE
MOVING FROM NORTHEAST TO SOUTHWEST.  MOST STORMS SHOULD BE ON THE
DECREASE SHORTLY AFTER SUNSET...ALTHOUGH THERE IS SOME POTENTIAL FOR
CLUSTERS OF CONVECTION TO CONTINUE MAINLY NORTH OF INTERSTATE 20
WELL INTO THE EVENING HOURS...AND PERHAPS DURING THE OVERNIGHT
HOURS.  BRIEF MVFR TO LIFR CEILINGS AND OR VISIBILITIES WILL EXIST
AT SITES THAT OBSERVE ANY CONVECTION THROUGH THE PERIOD. /19/

&&

.FIRE WEATHER...
MANY COUNTIES/PARISHES AROUND THE ARKLAMISS REMAIN
UNDER BURN BANS AS MOST LOCATIONS ARE WELL BELOW NORMAL IN RAINFALL
FOR THE PAST MONTH. FORTUNATELY...SPOTTY RAINFALL HAS OCCURRED OVER
THE PAST FEW DAYS IN MANY AREAS...AND THE NUMBER OF LOCATIONS
RECEIVING DECENT RAINFALL SHOULD CONTINUE TO INCREASE OVER THE NEXT
FEW DAYS. THE LONGER RANGE FORECAST HOLDS GOOD POTENTIAL FOR A
PERIOD OF ABOVE NORMAL RAINFALL AND COOLER TEMPERATURES NEXT WEEK.
IF WEATHER CONDITIONS UNFOLD AS EXPECTED THROUGH THE WEEKEND AND
INTO NEXT WEEK...IT IS POSSIBLE SOME STATE FORESTRY COMMISSIONS MAY
CONSIDER LIFTING SOME LOCAL BURN BANS. /19/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       73  94  72  91 /  40  46  48  56
MERIDIAN      71  93  71  91 /  40  45  46  45
VICKSBURG     72  95  72  91 /  40  48  49  61
HATTIESBURG   71  93  72  90 /  26  55  23  30
NATCHEZ       71  91  72  90 /  29  62  31  47
GREENVILLE    73  97  73  93 /  40  35  54  68
GREENWOOD     71  96  73  91 /  40  35  56  68

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&
Hazardous weather outlook, Jul 6, 2:10 PM CDT, 5 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
210 PM CDT FRI JUL 6 2012

ARZ074-075-LAZ007>009-MSZ018-019-025>046-071915-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
210 PM CDT FRI JUL 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST
ARKANSAS...AND PORTIONS OF BOTH NORTHEAST LOUISIANA AND CENTRAL
MISSISSIPPI.

.DAY ONE...LATE THIS AFTERNOON THROUGH SATURDAY...

A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE OUTLOOK
AREA FROM LATE THIS AFTERNOON INTO THIS EVENING AS HOT AND UNSTABLE
CONDITIONS COMBINE WITH WEAK UPPER LEVEL DISTURBANCES DRIFTING ACROSS
THE LOWER MISSISSIPPI RIVER VALLEY. IN GENERAL...THE MOST INTENSE
STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 50 TO 60 MPH AND
HAIL UP TO QUARTER SIZE.

IN ADDITION...ITS POSSIBLE THAT A WEST SOUTHWESTWARD MOVING CLUSTER OF
THUNDERSTORMS COULD ADVANCE ACROSS THE OUTLOOK AREA LATE TONIGHT...
POSING YET ANOTHER RISK FOR DAMAGING WIND GUSTS.

FOR SATURDAY...ONCE AGAIN A FEW STRONG TO SEVERE THUNDERSTORMS
COULD DEVELOP DURING THE AFTERNOON AND EVENING HOURS OVER THE OUTLOOK
AREA AS HOT AND HUMID CONDITIONS CONTINUE TO COMBINE WITH WEAK
DISTURBANCES ROTATING IN FROM THE EAST. THE MOST INTENSE STORMS WILL
HAVE THE POTENTIAL OF PRODUCING WIND GUSTS RANGING FROM 50 TO 60 MPH
ALONG WITH HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY...

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED LATE THIS AFTERNOON INTO THIS EVENING...AND
AGAIN ON SATURDAY AFTERNOON.

LAZ015-016-023>026-MSZ047>066-072>074-071915-
RICHLAND-MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-WARREN-
HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-
SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-
JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
210 PM CDT FRI JUL 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF BOTH NORTHEAST
LOUISIANA AND CENTRAL MISSISSIPPI.

.DAY ONE...LATE THIS AFTERNOON THROUGH SATURDAY...

A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE OUTLOOK
AREA FROM LATE THIS AFTERNOON INTO THIS EVENING AS HOT AND UNSTABLE
CONDITIONS COMBINE WITH WEAK UPPER LEVEL DISTURBANCES DRIFTING ACROSS
THE LOWER MISSISSIPPI RIVER VALLEY. IN GENERAL...THE MOST INTENSE
STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 50 TO 60 MPH AND
HAIL UP TO QUARTER SIZE.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY...

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FROM LATE THIS AFTERNOON INTO THIS
EVENING.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

19

In the hours before

Local storm report, Jul 6, 6:36 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
636 PM CDT FRI JUL 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND DMG     2 WNW STARKVILLE        33.46N 88.85W
07/06/2012                   OKTIBBEHA          MS   TRAINED SPOTTER

            SIDING DAMAGE ON A HOME IN THE CROSSGATE NEIGHBORHOOD
            NEAR MS HIGHWAY 25 AND MS HIGHWAY 182. ESTIMATED 70 MPH
            WIND GUST. PEA SIZE HAIL.

&&

DL
Local storm report, Jul 6, 7:01 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
701 PM CDT FRI JUL 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND DMG     3 W STARKVILLE          33.45N 88.88W
07/06/2012                   OKTIBBEHA          MS   PUBLIC

            TREES DOWNED IN THE WESTLAND HEIGHTS NEIGHBORHOOD

&&

DL
Local storm report, Jul 6, 7:11 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
711 PM CDT FRI JUL 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND DMG     2 WNW STARKVILLE        33.46N 88.85W
07/06/2012                   OKTIBBEHA          MS   TRAINED SPOTTER

            ROOF DAMAGE AT CROSSGATE APARTMENTS. ESTIMATED 70 MPH
            WIND GUST. PEA SIZE HAIL.

&&

DL
Special weather statement, Jul 6, 7:24 PM CDT, 25 minutes before
MSZ045-046-070055-
NESHOBA MS-KEMPER MS-
724 PM CDT FRI JUL 6 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
724 PM CDT FRI JUL 6 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED OVER BLUFF SPRINGS AT 724 PM CDT...
MOVING SOUTHWEST AT 10 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN NORTHWESTERN KEMPER AND EASTERN NESHOBA COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.

LAT...LON 3258 8901 3289 8915 3292 8881 3270 8874
TIME...MOT...LOC 0024Z 062DEG 10KT 3277 8884

MRM
Local storm report, Jul 6, 7:31 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
731 PM CDT FRI JUL 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND DMG     2 SSE MANTEE            33.70N 89.05W
07/06/2012                   WEBSTER            MS   LAW ENFORCEMENT

            TREE AND LIMBS DOWN NORTH OF DANCY

&&

AEG
Special weather statement, Jul 6, 7:49 PM CDT, 0 minutes before
MSZ045-046-070120-
NESHOBA MS-KEMPER MS-
749 PM CDT FRI JUL 6 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
749 PM CDT FRI JUL 6 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 4 MILES EAST OF FORESTDALE AT 749 PM
CDT...MOVING SOUTHWEST AT 25 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN SOUTHWESTERN KEMPER AND EAST CENTRAL NESHOBA COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3257 8883 3272 8918 3291 8894 3282 8877
TIME...MOT...LOC 0049Z 024DEG 20KT 3277 8890

MRM

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 7:24 PM CDTSpecial Weather StatementJANNeshoba31 min
Jul 6, 8:24 PM CDTSpecial Weather StatementJANNeshoba31 min
Jul 6, 8:36 PM CDTSpecial Weather StatementJANLauderdale29 min
Jul 6, 8:38 PM CDTSpecial Weather StatementJANLauderdale42 min
Jul 6, 8:39 PM CDTSpecial Weather StatementJANLauderdale41 min
Jul 7, 2:00 PM CDTSpecial Weather StatementJANLauderdale30 min
Jul 7, 2:02 PM CDTSpecial Weather StatementJANSimpson28 min
Jul 7, 2:04 PM CDTSpecial Weather StatementJANSimpson31 min
Jul 7, 2:33 PM CDTSpecial Weather StatementJANCovington32 min
Jul 7, 2:35 PM CDTSpecial Weather StatementJANSmith30 min
Jul 7, 2:55 PM CDTSpecial Weather StatementJANSimpson30 min
Jul 7, 2:57 PM CDTSpecial Weather StatementJANLawrence28 min
Jul 7, 2:58 PM CDTSpecial Weather StatementJANFranklin32 min
Jul 7, 3:05 PM CDTSevere Thunderstorm WarningJANLawrence15 min
Jul 7, 3:24 PM CDTSpecial Weather StatementJANCovington31 min
Jul 7, 3:49 PM CDTSpecial Weather StatementJANLincoln31 min
Jul 7, 3:55 PM CDTSpecial Weather StatementJANScott30 min
Jul 7, 4:06 PM CDTSpecial Weather StatementJANLincoln29 min
Jul 7, 4:15 PM CDTSevere Thunderstorm WarningJANCopiah, Franklin, Jefferson, Lincoln30 min
Jul 7, 4:32 PM CDTSpecial Weather StatementJANCovington28 min
Jul 7, 4:48 PM CDTSpecial Weather StatementJANJefferson27 min
Jul 7, 5:04 PM CDTSpecial Weather StatementJANRankin31 min
Jul 7, 5:06 PM CDTSpecial Weather StatementJANHinds29 min
Jul 7, 5:13 PM CDTSpecial Weather StatementJANClaiborne32 min
Jul 7, 5:25 PM CDTSpecial Weather StatementJANSimpson30 min
Jul 7, 5:41 PM CDTFlash Flood WarningJANCovington, Forrest, Jefferson Davis, Jones, Lamar, Marion76 min
Jul 7, 5:55 PM CDTSpecial Weather StatementJANHinds30 min
Jul 7, 6:37 PM CDTSpecial Weather StatementJANWarren28 min
Jul 7, 6:54 PM CDTSpecial Weather StatementJANYazoo31 min

Nearby

Special Weather Statements in Mississippi, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.